Reference-dependent subjective expected utility

Sugden, R. (2003) Reference-dependent subjective expected utility. Journal of Economic Theory, 11 (2). pp. 172-191. ISSN 0022-0531

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Aug 2003
Last Modified: 24 Oct 2022 03:04
DOI: 10.1016/S0022-0531(03)00082-6

Actions (login required)

View Item View Item